# SDR ASAA11510133

- Difficulty date: July 18, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 17,283 hours, 5,401 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16G1GP
- Condition: Faulty
- Location: Weather Radar
- Part time: 16,524 hours, 5,121 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL AND PWS FAIL FLAGS DISPLAYED ON BOTH NAV DISPLAYS.  CONFIRMED PROBLEM.  REPLACED WXR R/T REF MM 34 43 41.  OPS NORMAL REF MM 34 43 00.  ETOPS GND VERIFICATION SUCCESFUL.
